tramadol 50mg headache starts early and lasts all day seems to have headaches aleast three or four times a week..
The tramadol could be making the headaches worse. It can have many side effects. A very old remedy for migraine is the herb Feverfew. You can buy it in tablet form and it has helped millions of sufferers. Another thing which could be causing your headaches is your diet. Think about what you eat. Cut out caffeine like tea and coffee and avoid fizzy drinks. Drink soothing cammomile tea. Headaches are horrible and I hope you find some relief soon
Sorry you are suffering so much. The suggestion about diet made me remember that I get severe headaches from artificial sweeteners and too much MSG in Asian foods.
Aspartame, popular artificial sweetener, causes problems in many people and is also a source for people gaining weight. It is in popular diet sodas and lots of diet and diabetic foods. As my friend states, diet is often the source. Have you made a list of all the foods you eat every day and marked the days you have this headache? Many people find solutions there as over time certain items repeat. Stop using them for a while and see if the headaches have reduced.
Wishing you wellness. Karen
You need to tell your doctor the next time you see him/her that the tramadol does nothing at all for the migraines, and you'd like something else. Have you ever tried something like Imitrex? If not, that might help you. I take that, it helps sometimes, not others, but it all depends on what type of migraine it is. If it starts from my neck, only a muscle relaxer helps. The Imitrex helps for all of the other migraines/headaches. There's also one called Fioricet, it has caffeine, butalbital and acetaminophen in it. That always worked really well for me too. I think it's mainly the caffeine and butalbital that worked for me. Also, there's Topamax, which is an antiseizure drug, that's commonly given to people for migraine prevention, you take it everyday to prevent migraines, rather than taking it when you already have one. And if you've already tried those to no avail, just ask your doctor what else you can try.
I think someone around here said that beta blockers are also effective with migraine prevention as well.
Of course, the others who posted here are correct, it may be something in your diet. But in the meantime, you'll need something to help you with the migraines when you get them until you figure out what the cause of the migraines is, if it is indeed something you're eating or within your environment. I do hope you find something more effective for your migraines. I totally understand how horrible they can be!
With the frequency of the headaches and your use of pain pills (Tramadol) you most likely are suffering from rebound headaches. Your doctor sounds as stupid as a doctor that I had to fire who didn't tell me that taking pain meds more than 2x times a week would cause rebounds. Instead you should be taking a daily preventative migraine medication, e.g. Topomax. There are others to try as well. If none of them work, then there are other treatments that are very likely to work and insurance will cover it. You can still use other pain pills as mentioned above, but not with the frequency that you mention. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 2 answers
Posted 16 Feb 2012 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 28 Feb 2016 • 0 answers
Posted 28 Jul 2016 • 2 answers